Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 9 found articles
 
 
  Numerical study of natural superconvergence in least-squares finite element methods for elliptic problems
 
 
Title: Numerical study of natural superconvergence in least-squares finite element methods for elliptic problems
Author: Lin, Runchang
Zhang, Zhimin
Appeared in: Applications of mathematics
Paging: Volume 54 (2009) nr. 3 pages 251-266
Year: 2009
Contents:
Publisher: Mathematical Institute, Academy of Sciences of Czech Republic, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands